# SDR CALA2017090403053

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 7,154 hours, 2,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR ON THE R1 DOOR OUT OF ADJUSTMENT. THE SLIDE GETS JAMMED IN THE HOOK THAT HOLDS BAR.   ADJUSTED THE R1 GIRT BAR.
